RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Правила для авторов
Лицензионный договор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Труды МИАН:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Тр. МИАН, 2010, том 268, страницы 252–257 (Mi tm2875)  

Эта публикация цитируется в 8 научных статьях (всего в 8 статьях)

Cohomological non-rigidity of generalized real Bott manifolds of height 2

M. Masuda

Department of Mathematics, Osaka City University, Osaka, Japan

Аннотация: We investigate the following problem: When do two generalized real Bott manifolds of height 2 have isomorphic cohomology rings with $\mathbb Z/2$ coefficients and also when are they diffeomorphic? It turns out that in general cohomology rings with $\mathbb Z/2$ coefficients do not distinguish those manifolds up to diffeomorphism. This gives a negative answer to the cohomological rigidity problem for real toric manifolds posed earlier by Y. Kamishima and the present author. We also prove that generalized real Bott manifolds of height 2 are diffeomorphic if they are homotopy equivalent.

Полный текст: PDF файл (143 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Proceedings of the Steklov Institute of Mathematics, 2010, 268, 242–247

Реферативные базы данных:

Тип публикации: Статья
УДК: 515.14+515.16
Поступило в январе 2009 г.
Язык публикации: английский

Образец цитирования: M. Masuda, “Cohomological non-rigidity of generalized real Bott manifolds of height 2”, Дифференциальные уравнения и топология. I, Сборник статей. К 100-летию со дня рождения академика Льва Семеновича Понтрягина, Тр. МИАН, 268, МАИК «Наука/Интерпериодика», М., 2010, 252–257; Proc. Steklov Inst. Math., 268 (2010), 242–247

Цитирование в формате AMSBIB
\RBibitem{Mas10}
\by M.~Masuda
\paper Cohomological non-rigidity of generalized real Bott manifolds of height~2
\inbook Дифференциальные уравнения и топология.~I
\bookinfo Сборник статей. К~100-летию со дня рождения академика Льва Семеновича Понтрягина
\serial Тр. МИАН
\yr 2010
\vol 268
\pages 252--257
\publ МАИК «Наука/Интерпериодика»
\publaddr М.
\mathnet{http://mi.mathnet.ru/tm2875}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2724345}
\zmath{https://zbmath.org/?q=an:1210.57033}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2010
\vol 268
\pages 242--247
\crossref{https://doi.org/10.1134/S0081543810010165}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000277345600016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77952283098}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tm2875
  • http://mi.mathnet.ru/rus/tm/v268/p252

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Choi S., Suh D.Y., “Properties of Bott manifolds and cohomological rigidity”, Algebr. Geom. Topol., 11:2 (2011), 1053–1076  crossref  mathscinet  zmath  isi  elib  scopus
    2. Suyoung Choi, Mikiya Masuda, Dong Youp Suh, “Rigidity problems in toric topology: A survey”, Классическая и современная математика в поле деятельности Бориса Николаевича Делоне, Сборник статей. К 120-летию со дня рождения члена-корреспондента АН СССР Бориса Николаевича Делоне, Тр. МИАН, 275, МАИК «Наука/Интерпериодика», М., 2011, 188–201  mathnet  mathscinet; Proc. Steklov Inst. Math., 275 (2011), 177–190  crossref  isi
    3. Yu L., “Discrete Group Actions and Generalized Real Bott Manifolds”, Math. Res. Lett., 18:6 (2011), 1289–1303  crossref  mathscinet  zmath  isi  elib  scopus
    4. Lue Zh. Tan Q., “Small Covers and the Equivariant Bordism Classification of 2-Torus Manifolds”, Int. Math. Res. Notices, 2014, no. 24, 6756–6797  crossref  mathscinet  zmath  isi  scopus
    5. Kuroki Sh., Masuda M., Yu L., “Small Covers, Infra-Solvmanifolds and Curvature”, Forum Math., 27:5 (2015), 2981–3004  crossref  mathscinet  zmath  isi  scopus
    6. Kuroki Sh., Lu Zh., “Projective bundles over small covers and the bundle triviality problem”, Forum Math., 28:4 (2016), 761–781  crossref  mathscinet  zmath  isi  elib  scopus
    7. В. М. Бухштабер, Н. Ю. Ероховец, М. Масуда, Т. Е. Панов, С. Пак, “Когомологическая жëсткость многообразий, задаваемых трëхмерными многогранниками”, УМН, 72:2(434) (2017), 3–66  mathnet  crossref  mathscinet  adsnasa  elib; V. M. Buchstaber, N. Yu. Erokhovets, M. Masuda, T. E. Panov, S. Park, “Cohomological rigidity of manifolds defined by 3-dimensional polytopes”, Russian Math. Surveys, 72:2 (2017), 199–256  crossref  isi
    8. Dai W., Wang Ya., “Small Covers Over Products of a Simple Polytope With a Simplex”, Turk. J. Math., 42:2 (2018), 692+  crossref  mathscinet  isi  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Просмотров:
    Эта страница:80
    Полный текст:3
    Литература:34

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019